Article

Improving the dynamics of steffensen-type methods

Journal ar
Applied Mathematics and Information Sciences
  • Volumen: 9
  • Número: 5
  • Fecha: 01 January 2015
  • Páginas: 2403-2408
  • ISSN: 23250399 19350090
  • Source Type: Journal
  • DOI: 10.12785/amis/090523
  • Document Type: Article
  • Publisher: Natural Sciences Publishing Co. amis@naturalspublishing.com
© 2015 NSP Natural Sciences Publishing Cor. The dynamics of Steffesen-type methods, using a graphical tool for showing the basins of attraction, is presented. The study includes as particular cases, Steffesen-type modifications of the Newton, the two-steps, the Chebyshev, the Halley and the super- Halley iterative methods. The goal is to show that if we are interesting to preserve the convergence properties we must ensure that the derivatives are well approximated in all iterations.

Author keywords

    Indexed keywords

      Funding details